Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new explicit expression of the Contou-Carrère symbol


Author: Fernando Pablos Romo
Journal: Proc. Amer. Math. Soc. 135 (2007), 1977-1985
MSC (2000): Primary 19F15, 19C20.
Published electronically: February 28, 2007
MathSciNet review: 2299469
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this note is to offer a new explicit expression of the Contou-Carrère symbol that depends only on a product of a finite number of terms. As an application, we obtain an explicit formula for a Witt Residue.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 19F15, 19C20.

Retrieve articles in all journals with MSC (2000): 19F15, 19C20.


Additional Information

Fernando Pablos Romo
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, 37008 Salamanca, España
Email: fpablos@usal.es

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08690-X
PII: S 0002-9939(07)08690-X
Keywords: Contou-Carr\`{e}re symbol, explicit expression, artinian local ring, Witt Residue
Received by editor(s): February 6, 2006
Received by editor(s) in revised form: February 23, 2006, and March 1, 2006
Published electronically: February 28, 2007
Additional Notes: This work was partially supported by the DGESYC research contract no. BFM2003-00078 and Castilla y León regional government contract SA071/04.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.